Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 8

All articles in this issue are freely accessible.

Lower and upper Loeb-integrals
D. Landers and L. Rogge.
Trans. Amer. Math. Soc. 358 (2006), 3263-3283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218975
Prime geodesic theorem for higher-dimensional hyperbolic manifold
Maki Nakasuji.
Trans. Amer. Math. Soc. 358 (2006), 3285-3303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218976
On decompositions in homotopy theory
Brayton Gray.
Trans. Amer. Math. Soc. 358 (2006), 3305-3328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218977
Kirwan-Novikov inequalities on a manifold with boundary
Maxim Braverman and Valentin Silantyev.
Trans. Amer. Math. Soc. 358 (2006), 3329-3361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218978
Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients
Günther Hörmann, Michael Oberguggenberger and Stevan Pilipovic.
Trans. Amer. Math. Soc. 358 (2006), 3363-3383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218979
Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces
J. William Hoffman and Hao Hao Wang.
Trans. Amer. Math. Soc. 358 (2006), 3385-3398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218980
Signature invariants of covering links
Jae Choon Cha and Ki Hyoung Ko.
Trans. Amer. Math. Soc. 358 (2006), 3399-3412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218981
A general theory of almost convex functions
S. J. Dilworth, Ralph Howard and James W. Roberts.
Trans. Amer. Math. Soc. 358 (2006), 3413-3445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218982
Explicit bounds for the finite jet determination problem
Bernhard Lamel.
Trans. Amer. Math. Soc. 358 (2006), 3447-3457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218983
A geometric characterization of interpolation in $\mathcal{E}^{′}(\mathbb{R})$
Xavier Massaneda, Joaquim Ortega-Cerdà and Myriam Ounaïes.
Trans. Amer. Math. Soc. 358 (2006), 3459-3472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218984
Dynamical forcing of circular groups
Danny Calegari.
Trans. Amer. Math. Soc. 358 (2006), 3473-3491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218985
Exponents for $B$-stable ideals
Eric Sommers and Julianna Tymoczko.
Trans. Amer. Math. Soc. 358 (2006), 3493-3509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218986
Bilinear restriction estimates for surfaces with curvatures of different signs
Sanghyuk Lee.
Trans. Amer. Math. Soc. 358 (2006), 3511-3533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218987
Nonnegative solvability of linear equations in certain ordered rings
Philip Scowcroft.
Trans. Amer. Math. Soc. 358 (2006), 3535-3570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218988
Extended degree functions and monomial modules
Uwe Nagel and Tim Römer.
Trans. Amer. Math. Soc. 358 (2006), 3571-3589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218989
Frobenius morphisms and representations of algebras
Bangming Deng and Jie Du.
Trans. Amer. Math. Soc. 358 (2006), 3591-3622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218990
On Cartan matrices and lower defect groups for covering groups of symmetric groups
Christine Bessenrodt and Jørn B. Olsson.
Trans. Amer. Math. Soc. 358 (2006), 3623-3635
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2218991
Unital bimodules over the simple Jordan superalgebra $D(t)$
Consuelo Martínez and Efim Zelmanov.
Trans. Amer. Math. Soc. 358 (2006), 3637-3649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218992
Geometric structures as deformed infinitesimal symmetries
Anthony D. Blaom.
Trans. Amer. Math. Soc. 358 (2006), 3651-3671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218993
On the Eshelby-Kostrov property for the wave equation in the plane
M. A. Herrero, G. E. Oleaga and J. J. L. Velázquez.
Trans. Amer. Math. Soc. 358 (2006), 3673-3695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218994
On linear transformations preserving the Pólya frequency property
Petter Brändén.
Trans. Amer. Math. Soc. 358 (2006), 3697-3716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218995
Length, multiplicity, and multiplier ideals
Tommaso de Fernex.
Trans. Amer. Math. Soc. 358 (2006), 3717-3731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218996
On higher syzygies of ruled surfaces
Euisung Park.
Trans. Amer. Math. Soc. 358 (2006), 3733-3749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2218997